| Model Number |
MMT-943A |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Name- medtronic minimed.Street-18000 devonshire street.City- northridge.State- ca.Zip code- 91325.Zip four- 1219.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545.Manufacturing site: 3003442380.
Event or Problem Description
It was reported that the serter mechanism failed to function properly on (b)(6) 2026.